# SDR ERAA96254

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EH
- Make and model: Bell 412
- Aircraft serial: 33011
- System (JASC): 6220 · Main Rotor Head
- Part: M/R Head
- Part number: 412010100139
- Condition: Defective
- Location: Lower Cone
- Part time: 10,302 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LOWER CONE SEAT WAS INSTALLED IN AC 416EH AND HAD TO BE REMOVED BECAUSE  IT WAS NOT PROPERLY TAPPED & THREADED FOR LOWER CONE HOLES.  RETURNED LOWER CONE SEAT  PART REF ERA MMIR# ERAA000248.
